# SDR USAA051289

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 955-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z-ANGLE CORRODED, STA 955 TO 990 .  REMOVED CORRODED PART AND INSTALLED NEW PART AND REPAIR PARTS IAW SRM 53-60-15, DEFECT SIZE: CORROSION ON "Z" ANGLE 1 INCH BY 1 INCH.
